MathSciNet Relay Station
MathSciNet bibliographic data
MR545968 46A99
Rani, Kusum; Jindal, Sushma A note on varieties generated by Hilbert spaces. Indian J. Pure Appl. Math. 7 (1976), no. 10, 1119–1121.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement